Mathematische Annalen

, Volume 278, Issue 1, pp 593–603

On the adjunction mapping

  • Andrew John Sommese
  • A. Van de Ven
Article

DOI: 10.1007/BF01458083

Cite this article as:
Sommese, A.J. & Van de Ven, A. Math. Ann. (1987) 278: 593. doi:10.1007/BF01458083

Copyright information

© Springer-Verlag 1987

Authors and Affiliations

  • Andrew John Sommese
    • 1
  • A. Van de Ven
    • 2
  1. 1.Department of MathematicsUniversity of Notre DameNotre DameUSA
  2. 2.Mathematisch InstituutLeidenThe Netherlands